# SDR FDEA201107132682

- Difficulty date: July 13, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N2932
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE BETWEEN RBL 41-62 BS 324 CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-08.  ORIGINAL MATERIAL .0125 AFTER REWORK .110.  R & R TEE IAW SRM 51-40-01.  MAJOR REPAIR.
